Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 651, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 23, 2011, 4:48 PM CDT for Catahoula Parish, Concordia Parish, Franklin Parish, Louisiana. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2011, 4:48 PM CDT (21:48 UTC)
- Expired
- Aug 23, 2011, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Catahoula Parish, LA, Concordia Parish, LA, Franklin Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2683 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS54 KJAN 232148
SVRJAN
LAC025-029-041-232230-
/O.NEW.KJAN.SV.W.0651.110823T2148Z-110823T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT TUE AUG 23 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
NORTH CENTRAL CONCORDIA PARISH IN NORTHEAST LOUISIANA...
EXTREME SOUTHWESTERN FRANKLIN PARISH IN NORTHEAST LOUISIANA...
* UNTIL 530 PM CDT
* AT 447 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
EAST OF WALLACE RIDGE BUILDING NORTHWEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHERWOOD AND HARRISONBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3181 9198 3191 9192 3184 9165 3174 9154
3163 9172
TIME...MOT...LOC 2147Z 135DEG 8KT 3174 9169
$$
401 follow-up statement
738
WWUS54 KJAN 232231
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT TUE AUG 23 2011
LAC025-029-041-232240-
/O.EXP.KJAN.SV.W.0651.000000T0000Z-110823T2230Z/
FRANKLIN LA-CONCORDIA LA-CATAHOULA LA-
531 PM CDT TUE AUG 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CATAHOULA...NORTH
CENTRAL CONCORDIA AND EXTREME SOUTHWESTERN FRANKLIN PARISHES HAS
EXPIRED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...LOCALLY HEAVY RAINS AND LIGHTNING STRIKES WILL CONTINUE
ACROSS THE HARRISONBURG TO SICILY ISLAND AREAS THROUGH 600 PM.
LAT...LON 3181 9198 3191 9192 3184 9165 3174 9154
3163 9172
TIME...MOT...LOC 2230Z 135DEG 8KT 3181 9177
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:30 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 23, 3:30 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT TUE AUG 23 2011
.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...APPEARS NOW THAT THE
DRY AIR JUST EAST OF OUR CWA WILL REMAIN JUST EAST OF OUR CWA UNTIL
DRIER AIR COMES INTO THE REGION FRIDAY. SO THE HOT AND HUMID
CONDITIONS BEING OBSERVED OVER THE ARKLAMISS THIS AFTERNOON WILL
CONTINUE THROUGH THE SHORT TERM. THE HEAT ADVISORY THAT WAS IN
EFFECT UNTIL 7 PM HAS BEEN EXTENDED THROUGH WEDNESDAY EVENING FOR
ALL EXCEPT THE SOUTHEAST MOST PORTIONS. THE SLIGHTLY COOLER AND
SLIGHTLY DRIER CONDITIONS OVER EAST MISSISSIPPI WILL ALLOW OVER
NIGHT TEMPERATURES TO DROP BELOW 75 DEGREES WITH HEAT INDEX VALUES
AROUND 105 SO HAVE LEFT THIS AREA OUT OF THE HEAT ADVISORY. DAYTIME
HEATING WAS SETTING OFF ISOLATED TO SCATTERED STORMS THIS AFTERNOON
GENERALLY WEST OF HIGHWAY 49 AS EXPECTED. WATER VAPOR IMAGERY/RUC
ANALYSIS STILL SHOWED A SHORTWAVE OVER ARKANSAS IN THE NW FLOW ALOFT
THAT MAY HELP PROLONG THE CONVECTION THROUGH THIS EVENING BUT MOST
OF THE ACTIVITY WILL BEGIN TO DISSIPATE AFTER SUNSET. LOCAL WET
MICRO BURST CHECKLIST SHOWED GOOD POTENTIAL SO WL CONTINUE MENTION
IN HWO THROUGH THIS EVENING FOR WIND GUSTS TO 60 MPH. LITTLE CHANGE
IN SENSIBLE WEATHER IS EXPECTED WEDNESDAY. THE LARGE MID LEVEL RIDGE
WILL REMAIN TO THE WEST WILL REMAIN DOMINANT BUT MODELS DUE SHOW AN
UPPER LEVEL TROUGH MOVING OVERHEAD DURING PEAK HEATING. GUIDANCE
POPS WERE RATHER LOW AND LIMITED TO THE WEST AND SOUTH BUT...THE
UPPER LEVEL TROUGH MAY HELP SET ISOLATED STORMS OVER MOST OF THE
AREA WEDNESDAY. GUIDANCE TEMPERATURES WERE CLOSE AND UPPER 90S
SHOULD BE ACHIEVED AT MOST SITES. COME THURSDAY...A CLOSED LOW
MOVING EAST ACROSS THE GREAT LAKES REGION WILL HELP SEND THE
ASSOCIATED COLD FRONT SOUTH INTO NORTH MISSISSIPPI. THE GFS IS
STRONGER AND GENERATES MORE QPF WITH THE FRONT THAN THE NAM AND
ECMWF BUT MODEL CONSENSUS MOVES THE FRONT INTO OUR CWA DURING
THURSDAY AFTERNOON AND EVENING. CONSIDERING THE TWO INCH PW AIRMASS
AND OTHER PROGGED THERMODYNAMIC PARAMETERS SCATTERED CONVECTION WITH
A FEW STRONG TO SEVERE STORMS LOOK POSSIBLE. HIGHS WILL DEPEND
LARGELY ON THE TIMING OF THE FRONT AND ASSOCIATED CONVECTION BUT
HOT TEMPERATURES WILL BE POSSIBLE AGAIN AHEAD OF THE FRONT. COOLER
AND DRIER AIR LOOKS TO FILTER INTO OUR CWA THURSDAY NIGHT AS THE
FRONT PUSHES SOUTH OF THE CWA. MID TO UPPER 60S FOR MORNING LOWS
FRIDAY LOOK REASONABLE. /22/
.LONG TERM...FRIDAY THROUGH TUESDAY...NOT MUCH HAS CHANGED ON THE
MED RANGE/LONG TERM AS THE GENERAL WEATHER FOR OUR AREA LOOKS TO
REMAIN HOT/WARM AND MOSTLY PRECIP FREE. THE PATTERN WILL BE
CONTROLLED BY THE LARGE UPPER RIDGE CENTERED TO OUR WEST WITH THE
CWA LOCATED ON THE EASTERN PERIPHERY. GENERAL NW FLOW WILL PREVAIL
WHICH DOES KEEP THE DOOR OPEN FOR SOME POTENTIAL SURPRISE IN THE
PRECIP DEPARTMENT. HOWEVER...MODELS ARE NOT INDICATING MUCH IN THE
WAY OF STORM COMPLEX DEVELOPMENT AS THE MEAN ATMS MOISTURE WILL BE A
BIT LOWER FOR FRI. ACTUALLY...BY FRI...A WEAK SFC FRONT LOOKS TO
PUSH INTO THE AREA. THIS WILL BRING DRIER AIR INTO THE AREA AND
REALLY LIMIT ANY PRECIP POTENTIAL FROM FRI AFTERNOON THROUGH THE
WEEKEND. THIS WEAK FRONT MAY ALSO TAKE THE EDGE OFF THE REALLY HOT
TEMPS. AT THIS TIME...THU LOOKS TO BE VERY HOT AS THE CWA WILL BE
LOCATED IN THE LOW LEVEL THERMAL AXIS JUST AHEAD OF THE SFC FRONT.
DUE TO THIS... WILL FOLLOW THE NAM GUID MORE WHICH ADVERTISES MORE
TRIPLE DIGIT READINGS. BY FRI...THE SFC FRONTAL FEATURE WILL BE MORE
INTO THE CWA AND THE LOW LEVEL THERMAL AXIS WILL SHIFT SOUTH. EVEN
IN THE WAKE OF THE SFC FRONT...WE MAY SEE READINGS DROP OFF AD
BIT...BUT TEMPS WILL REMAIN ABV AVG AND I HAVE OPTED TO RAISE MAX
TEMPS ABV FORECAST GUID VALUES BY SEVERAL DEGREES FOR ALL OF THE
PERIODS SAT-TUE. /CME/ &&
.AVIATION...ISOLATED TO SCATTERED TSTMS HAVE DEVELOPED THIS AFTN
MAINLY ALONG AND WEST OF HIGHWAY 49. A FEW TSTMS WILL REMAIN
POSSIBLE NE OF HIGHWAY 49 THROUGH EARLY EVENING. GUSTY CONDS/LOW
LEVEL TURB CAN BE XPCTD INVOF OF ANY SHWRS/STORMS BUT VFR CONDITIONS
WILL PREVAIL ELSEWHERE. SFC WINDS TODAY WILL REMAIN LGT...AND FOR
THE MOST PART VRB IN DIRECTION THROUGH WEDNESDAY. HIGH HEAT AND
HUMIDITY CONTINUES TO BE AN ISSUE AND DENSITY ALTITUDE CHECKS ARE
ADVISED. HEAT AND HUMIDITY WILL BE HIGH AGAIN WEDNESDAY. OVRNGT...
SHWR ACTIVITY WILL WANE FOLLOWED BY THE POSSIBILITY OF MVFR VSBY
RESTRICTIONS AT JAN/GLH/HBG 09-13Z. /BK/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 75 99 73 100 / 16 6 7 11
MERIDIAN 70 99 69 99 / 5 3 3 10
VICKSBURG 75 99 73 99 / 16 12 11 13
HATTIESBURG 74 99 74 100 / 15 24 12 6
NATCHEZ 75 96 73 98 / 16 24 13 6
GREENVILLE 75 99 75 98 / 17 7 22 20
GREENWOOD 74 99 74 98 / 16 5 20 19
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ065-073-074.
HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR MSZ018-019-034-035-
040>043-047>049-053>055-059>064-072.
LA...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR ARZ074-075.
&&
22/CME/BKHazardous weather outlook, Aug 23, 2:51 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 251 PM CDT TUE AUG 23 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-035-040>043- 047>049-053>055-059>064-072-242000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-MARION- 251 PM CDT TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM WEDNESDAY EVENING. HEAT INDICES WILL PEAK BETWEEN 106 AND 111 DEGREES THIS AFTERNOON...AS WELL AS WEDNESDAY AFTERNOON. RESIDENTS SHOULD PREPARE FOR THE OPPRESSIVE HEAT. IN ADDITION...A FEW STRONG TO SEVERE THUNDERSTORMS WITH WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING GENERALLY ALONG AND WEST OF HIGHWAY 49. ADDITIONAL STRONG TO SEVERE THUNDERSTORM ACTIVITY WILL BE POSSIBLE ACROSS THIS AREA WEDNESDAY AFTERNOON AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ025>033-036>039-044>046-050>052-056>058-065-066-073-074-242000- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER- SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-COVINGTON-JONES-LAMAR- FORREST- 251 PM CDT TUE AUG 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY HEAT INDEX VALUES WILL RANGE FROM BETWEEN 100 AND 105 DEGREES THIS AFTERNOON...AND AGAIN ON WEDNESDAY AFTERNOON. OTHERWISE...A FEW STRONG THUNDERSTORMS WITH WIND GUSTS OF 50 MPH WILL BE POSSIBLE THROUGH EARLY THIS EVENING...MAINLY SOUTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
In the hours before
Special weather statement, Aug 23, 3:07 PM CDT, 1 hour 41 minutes before
MSZ048-232035- HINDS MS- 307 PM CDT TUE AUG 23 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 307 PM CDT TUE AUG 23 2011 ...STRONG STORMS CONTINUE OVER SOUTHWEST HINDS COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF DRY GROVE AT 307 PM CDT...MOVING SOUTHEAST AT 5 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHWESTERN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3205 9038 3205 9070 3226 9070 3228 9042 TIME...MOT...LOC 2007Z 296DEG 4KT 3217 9053 AEG
Special weather statement, Aug 23, 3:15 PM CDT, 1 hour 33 minutes before
ARZ075-LAZ007-008-232045- CHICOT AR-MOREHOUSE LA-WEST CARROLL LA- 315 PM CDT TUE AUG 23 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 315 PM CDT TUE AUG 23 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 2 MILES NORTHWEST OF KILBOURNE AT 315 PM CDT. THE STORM WAS NEARLY STATIONARY. PEOPLE IN SOUTHWESTERN CHICOT COUNTY...AND NORTHERN WEST CARROLL AND EXTREME NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3310 9145 3310 9123 3293 9131 3293 9146 TIME...MOT...LOC 2015Z 026DEG 2KT 3301 9135 AEG
Special weather statement, Aug 23, 3:17 PM CDT, 1 hour 31 minutes before
MSZ048-049-232050- RANKIN MS-HINDS MS- 317 PM CDT TUE AUG 23 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 317 PM CDT TUE AUG 23 2011 ...STRONG STORM DEVELOPING OVER SOUTH JACKSON... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF DOWNTOWN JACKSON AT 318 PM CDT. THE STORM WAS NEARLY STATIONARY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EAST CENTRAL HINDS AND WEST CENTRAL RANKIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3214 9036 3238 9035 3238 9013 3211 9012 TIME...MOT...LOC 2018Z 095DEG 1KT 3227 9024 AEG
Special weather statement, Aug 23, 3:40 PM CDT, 1 hour 8 minutes before
MSZ058-232125-
CLARKE MS-
340 PM CDT TUE AUG 23 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CDT TUE AUG 23 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF QUITMAN AT 340 PM
CDT...MOVING SOUTHWEST AT 5 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WESTERN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3192 8883 3210 8892 3213 8891 3214 8891
3220 8868 3203 8860
TIME...MOT...LOC 2040Z 067DEG 3KT 3208 8873
JCLocal storm report, Aug 23, 4:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT TUE AUG 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 2 WSW RAYMOND 32.25N 90.45W
08/23/2011 HINDS MS PUBLIC
TREES REPORTED DOWN ON SHORT ROAD AND RATLIFF ROAD
&&
GERARDSpecial weather statement, Aug 23, 4:45 PM CDT, 3 minutes before
LAZ024-026-232225- CONCORDIA LA-CATAHOULA LA- 445 PM CDT TUE AUG 23 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 445 PM CDT TUE AUG 23 2011 ...STRONG STORM MOVING NEAR FROGMORE... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES NORTH OF FROGMORE AT 445 PM CDT...MOVING SOUTHWEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL CATAHOULA AND NORTH CENTRAL CONCORDIA PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3154 9177 3173 9187 3181 9166 3168 9151 TIME...MOT...LOC 2145Z 059DEG 4KT 3171 9166 JC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 3:15 PM CDT | Special Weather Statement | JAN | West Carroll | 30 min |
| Aug 23, 4:45 PM CDT | Special Weather Statement | JAN | Catahoula | 40 min |
| Aug 23, 5:31 PM CDT | Special Weather Statement | JAN | Richland | 39 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.